| Model Number |
9849 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It turns off even if it uses ac adapter.There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other text: device evaluation is anticipated.At the conclusion of our investigation or if new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.E1.Initial reporter address exceeded the maximum allowable characters, address is as follows: (b)(6).E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).
Event or Problem Description
The customer reported that the device turns off even if it uses ac adapter.There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: although the product was received at masimo japan's office, the customer requested for the return of the product without any repairs or investigation.The product was sent back to the customer.If new information is obtained, or if the device is sent back in for evaluation, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.E1.Initial reporter address exceeded the maximum allowable characters, address is as follows: (b)(6).E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).H3 other text: customer requested return of device.